mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Limit theorems for stochastic Riemann-Stieltjes integrals
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-2626-5598
Mälardalen University, Department of Mathematics and Physics.
2004 (English)In: Theory of Stochastic Processes, ISSN 0321-3900, Vol. 10(26), 122-140 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 10(26), 122-140 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-3115OAI: oai:DiVA.org:mdh-3115DiVA: diva2:115779
Note

(In: Proceedings of the Eighth International School on Mathematical and Statistical Methods in Economics, Finance and Insurance, Foros, 2004)

Available from: 2007-03-29 Created: 2007-03-29 Last updated: 2017-02-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Silvestrov, Dmitrii S.
By organisation
Department of Mathematics and Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 65 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf